Aa
Aa
A
A
A
Close
87651 tn?1259602403

Losing weight

Ok.. so I was considered pretty HYPO the last few weeks... I had the GUT and constipation... upped the Armour and today my gut is gone and I dropped like 2-3 lbs in a matter of days without doing much. I mean I have been watching my diet, but thats it. I do not feel HYPER. Any suggestions??
6 Responses
Sort by: Helpful Oldest Newest
458072 tn?1291415186
MK, congratulations on the weight loss and feeling better....may it continue to get better and better for you

Peggy
Helpful - 0
393685 tn?1425812522
Yep - I jumped on and lost a couple of pounds too.

You NOT hyper - b/c you are balancing out -- FINALLY

Things will be on the "UP" for you now!!

Yeah!!!!
Helpful - 0
87651 tn?1259602403
just an fyi.. my dr knows of my upping... ask before doing so.. never up without permission!!
Helpful - 0
Avatar universal
Wow, I am so glad it is working for you.  I may have to up my dose and will be going in for more blood work today.

Thanks for the information.  : )
Helpful - 0
87651 tn?1259602403
I am currently on one grain.. Just upped it by 15mgs yesterday. So total... 75 mgs.
Helpful - 0
Avatar universal
What level of Armour are you on now?  I am currently on 2 grains, two times a day with no results....I am desperate to drop the weight, especially in the middle.
Helpful - 0
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.